# SDR 08FDEA03196

- Difficulty date: July 31, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 768
- Aircraft time: 19,142 hours, 10,216 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5327400500053
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO SEAT TRACK IS CHAFFED AT FRAME 78; BL "0".  REMOVED CORROSION;  BLENDOUT IS WITHIN LIMITS PER SRM 53-10-16.  TREATED, PRIMED AND PAINTED AREA PER SRM 51-23-10.
